Please help me

I'm 58 years old. I was very excited about sotto pellets. I was told it would enhance my life. I was 240 pounds 10 years ago. I excerized and followed a very healthy diet. Was size 8 very happy. My husband and I went in the same time for our pellets. The first week I was full of energy i was very happy, we have been married for 38 years. It was a honeymoon affect. Felt great. 2nd week gained 3 pounds. The third week I was at 12 pounds gaining weight. I was trying every thing to stop gaining weight. But still felling good libido great. One month later still gaining. Every one saying you will loose it. Don't worry. But still feeling better that ever. Two months later 20 pounds weight gain !!!!! I'm frantic. I'm in hell every one around me friends loosing weight. They are loosing weight with sotto. One year later can not loose it. Excerizing eating healthy. Doing every thing I can. I feel bad in a fog. Very tired. Head aches. This was not good for me. I have been to specialist doctors. They all have said I should have not taken this. Can any one advise me? It has been great for all of my friends. Just not for me. If anyone with the same thing and has an answer ,,, help !!!! Would like to get pellets again.

Comments for Please help me

Click here to add your own comments

Dec 14, 2014
Just want to follow your progress
by: letitia

follow along

Dec 14, 2014
Soto Pellets
by: Anonymous

Hi there~
Did you get both T and E? If you got E, were you RXed progesterone? If yes, at what dose? You could have Estrogen dominance causing weight gain. Progesterone will balance estrogen's negative effects if dosed high enough and with the transdermal delivery. Orals just don't get absorbed well...10%. I hope you were RXed P because getting E by itself (T can convert some into E as well), is very unsafe for your breasts, uterus, and ovaries...

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...